# SDR GTIA2020111235439

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 12,472 hours, 5,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 EMERGENCY EXIT FOOR ASSIST BOTTLE REQUIRES SERVICING.  SERVICED L1 EMERGENCY EXIT DOOR ASSISST BOTTLE, IAW AMM 52-22-00.  LEAK CHECK GOOD.
